# SDR HNAA2020123100385

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 37,785 hours, 33,667 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Bell
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIPPLE CHIME TAKE OFF WARNING OBSERVED WITH A/C CONFIGURED NORMALLY.  REJECTED TAKE OFF AND RETURNED TO GATE.  R&R HSCU, IAW EMB 145 AMM 27-40-01.  OPERATIONS CHECK GOOD, OK FOR SERVICE AT THIS TIME.
